# SDR YENA2025052000515

- Difficulty date: May 19, 2025
- Submitted: May 20, 2025
- Operation: Air carrier
- Aircraft: N591JB
- Make and model: Airbus A320-232
- Aircraft serial: 02246
- Aircraft time: 77,654 hours, 27,719 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: WINGS / RH WING/ BOTTOM SKIN PANEL #3 /FASLE SPAR BOX AREA AT RIB 6 / INTERNAL SURFACE / CORROSION - TEMPORARY REPAIR; REFERENCES: /1/ AEROMAN 57-0018-25 (COVER + PART 1-6) /2/ AIRBUS RDAF REF. & ISSUE.: 81556615/003/2025 ISSUE A /3/ AIRBUS DOSSIER 81556615 /4/ AIRBUS TD/81556615/005/2025, ISSUE D. /5/ AIRBUS TD/81556615/055/2025, ISSUE A. /6/ AIRBUS REPAIR DRAWING: R57241044 ISSUE B. DESCRIPTION: DURING CURRENT CHECK (05/2025) ON N591JB (MSN: 02246) @ SAL, WHILE PERFORMING INSPECTIONS PER MPD TASK 575167-01, AEROMAN REPORTED CORROSION DAMAGE ON THE RH WING BOTTOM SKIN PANEL 3, AT THE FALSE SPAR BOX AT RIB 6A ON THE INTERNAL SURFACE. SEE REF /1/, AEROMAN EA, FOR FULL DETAILS. AEM REMOVED THE CORROSION BY BLENDING AND FOUND THE MRT AND PERFORMED ADDITIONAL NTM INSPECTIONS.   AEM CONTACTED AIRBUS VIA REF /3/ DOSSIER FOR REPAIR DISPOSITION. AIRBUS PROVIDED REPAIR INSTRUCTIONS FOLLOWING REF /4/ TD, REF /5/ TD, AND REF /6/ REPAIR DRAWING TO PERFORM ADDITIONAL NDT,  REMOVE THE DAMAGE BY TRIMMING THE SKIN, MANUFACTURE AND INSTALL OF A REPAIR PLATE AND RESTORATION OF THE SURFACE.  AIRBUS PROVIDED REF /2/ STAGE 1 RDAF PROVIDING APPROVAL FOR THE REPAIR WITH 6 MONTH LIFE LIMITATION. EC A25-489-01 IS ISSUED TO ACCOMPLISH THE TEMPORARY REPAIR AS PER REF/1/ AEM EA AND REF /2/ RDAF. EC A25-489-02 IS ISSUED TO TRACK THE PERMANENT REPAIR INSTRUCTIONS PENDING OEM APPROVAL WITHIN THE 6 MONTH LIFE LIMITATION AS PER REF /2/ RDAF. SUBSTANTIATION: THIS REPAIR IS APPROVED PER REF/2/ RDAF AND IS CLASSIFIED AS MAJOR. (E/C: A25-489-01)
